| Model Number |
URF-P6R |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the uretero-reno fiberscope to the service center for evaluation related to a separate issue.During pre-investigation/equipment intake, the service repair technician identified the bending section a-rubber glue was chipped.There was no patient involvement.
Additional Manufacturer Narrative
The date of the reported event is unknown.If additional information becomes available, a supplemental report will be submitted.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: degradation problem identified
should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.